# SDR DALA2024101009932

- Difficulty date: October 8, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 78,858 hours, 31,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 EMERGENCY LIGHT ON SEATROW 23D DAMAGED. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT HOUSING AT SEAT ROW 23D REF B/E CMM 25- 21-52. (6130077)
